# SDR COMA0360296

- Difficulty date: June 25, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 21,477 hours, 20,691 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: 228
- Condition: Malfunctioned
- Location: Avionics
- Part time: 13,785 hours, 13,083 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: L

## Discrepancy

FLIGHT 5786 NLG FAILED TO EXTEND WHEN SELECTED DOWN.  REPLACED THE PSEU.
